# SDR 98ZZZX2333

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032027
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES SPARKING AND FAN COVER VIBRATING LOOSE.  REMOVED FROM AIRCRAFT AND SENT FOR REPAIR EVALUATION.  CONTROL NR 98-5-12.
